# SDR USAA2010030890512

- Difficulty date: March 5, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- Aircraft time: 41,906 hours, 17,299 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE1740011
- Part serial: 1691
- Condition: Low Pressure
- Location: R2 Door
- Part time: 41,906 hours, 17,299 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 77 - SEA - EES - DOOR R-2 ASSIST BOTTLE PRESSURE IS LOW.  MAINTENANCE SERVICED R-2 DOOR ASSIST BOTTLE PER AIRBUS MAINTENANCE MANUAL 52-10-00-614-001.
